WoRMS name details
Dalliconus guyanensis (Van Mol, 1973)
580181 (urn:lsid:marinespecies.org:taxname:580181)
unaccepted
Species
marine
(of Conus guyanensis Van Mol, 1973) Van Mol, J. J. (1973). Les Conidae du Surinam. <em>Zoologische Mededelingen.</em> 46(19): 261-268, 2 pls.
page(s): 261 [details] Available for editors
[request]
page(s): 261 [details] Available for editors

MolluscaBase eds. (2025). MolluscaBase. Dalliconus guyanensis (Van Mol, 1973). Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=580181 on 2025-03-22
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
(of Conus guyanensis Van Mol, 1973) Van Mol, J. J. (1973). Les Conidae du Surinam. <em>Zoologische Mededelingen.</em> 46(19): 261-268, 2 pls.
page(s): 261 [details] Available for editors
[request]
basis of record Tucker J.K. & Tenorio M.J. (2009) <i>Systematic classification of Recent and fossil conoidean gastropods.</i> Hackenheim: Conchbooks. 296 pp. [details]
page(s): 261 [details] Available for editors

basis of record Tucker J.K. & Tenorio M.J. (2009) <i>Systematic classification of Recent and fossil conoidean gastropods.</i> Hackenheim: Conchbooks. 296 pp. [details]